Show simple item record

dc.contributor.authorBuse, Constantin ( )
dc.contributor.authorDragomir, Sever S. ( Orcid Icon 0000-0003-2902-6805 )
dc.date.accessioned2020-06-10T21:25:42Z
dc.date.available2020-06-10T21:25:42Z
dc.date.issued2001-06-20
dc.identifier.citationBuse, C., & Dragomir, S. S. (2001). A new proof for a Rolewicz's type theorem: An evolution semigroup approach. Electronic Journal of Differential Equations, 2001(45), pp. 1-5.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/11602
dc.description.abstractLet φ be a positive and non-decreasing function defined on the real half-line and U be a strongly continuous and exponentially bounded evolution family of bounded linear operators acting on a Banach space. We prove that if φ and U satisfy a certain integral condition (see the relation (2) below) then U is uniformly exponentially stable. For φ continuous, this result is due to S. Rolewicz.en_US
dc.formatText
dc.format.extent5 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2001, San Marcos, Texas: Southwest Texas State University and University of North Texas.
dc.subjectEvolution family of bounded linear operatorsen_US
dc.subjectEvolution operator semigroupen_US
dc.subjectRolewicz's theoremen_US
dc.titleA New Proof for a Rolewicz's Type Theorem: An Evolution Semigroup Approachen_US
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record